# SDR F06011

- Difficulty date: February 4, 2006
- Submitted: March 17, 2006
- Operation: Air carrier
- Aircraft: N830MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145259
- Aircraft time: 12,763 hours, 11,701 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Dau
- Part number: 7013348940
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

THE AIRCRAFT ABORTED TAKEOFF DUE TO THE ENG NR 2 THRUST REVERSER DISAGREE.  MAINTENANCE REPLACED THE NR 2 DAU.
